RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 5, Pages 159–180 (Mi fpm1761)  

Analytic deformations of minimal networks

A. O. Ivanov, A. A. Tuzhilin

Lomonosov Moscow State University

Abstract: The behavior of extreme networks under deformations of their boundary sets is investigated. It is shown that analyticity of a deformation of the boundary set guarantees preservation of the network type for minimal spanning trees, minimal fillings, and so-called stable shortest trees in the Euclidean space.

Funding Agency Grant Number
Russian Foundation for Basic Research
Ministry of Education and Science of the Russian Federation


Full text: PDF file (274 kB)
References: PDF file   HTML file
UDC: 514.76+517.972+519.176

Citation: A. O. Ivanov, A. A. Tuzhilin, “Analytic deformations of minimal networks”, Fundam. Prikl. Mat., 21:5 (2016), 159–180

Citation in format AMSBIB
\Bibitem{IvaTuz16}
\by A.~O.~Ivanov, A.~A.~Tuzhilin
\paper Analytic deformations of minimal networks
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 5
\pages 159--180
\mathnet{http://mi.mathnet.ru/fpm1761}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1761
  • http://mi.mathnet.ru/eng/fpm/v21/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:72
    Full text:41
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020